uu.seUppsala University Publications
Change search
Refine search result
1 - 10 of 10
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the Create feeds function.
  • 1. Ahmad, Fayyaz
    et al.
    Soleymani, Fazlollah
    Khaksar Haghani, Farhad
    Serra-Capizzano, Stefano
    Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Division of Scientific Computing. Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Numerical Analysis.
    Higher order derivative-free iterative methods with and without memory for systems of nonlinear equations2017In: Applied Mathematics and Computation, ISSN 0096-3003, E-ISSN 1873-5649, Vol. 314, p. 199-211Article in journal (Refereed)
  • 2.
    Arjmand, Doghonay
    et al.
    Bogazici University .
    Ashyralyev, Allaberen
    Fatih University.
    A note on the Taylor's decomposition on four points for a third-order differential equation2007In: Applied Mathematics and Computation, ISSN 0096-3003, E-ISSN 1873-5649, Vol. 188, no 2, p. 1483-1490Article in journal (Refereed)
  • 3. Bartha, Ferenc A.
    et al.
    Tucker, Warwick
    Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Applied Mathematics and Statistics.
    Fixed points of a destabilized Kuramoto-Sivashinsky equation2015In: Applied Mathematics and Computation, ISSN 0096-3003, E-ISSN 1873-5649, Vol. 266, p. 339-349Article in journal (Refereed)
    Abstract [en]

    We consider the family of destabilized Kuramoto-Sivashinsky equations in one spatial dimension u(t) + nu u(xxx) + beta u(xx) + gamma uu(x) - alpha u for alpha, nu >= 0 and beta, gamma is an element of R. For certain parameter values, shock like stationary solutions have been numerically observed. In this work we verify the existence of several such solutions using the framework of self consistent bounds and validated numerics. Published by Elsevier Inc.

  • 4.
    Dahne, Joel
    et al.
    Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
    Ciappina, M. F.
    Max Planck Inst Quantum Opt, Hans Kopfermann Str 1, D-85748 Garching, Germany;ASCR, Inst Phys, ELI Beamlines Project, Na Slovance 2, Prague 18221, Czech Republic.
    Tucker, Warwick
    Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
    Enclosing all zeros of a system of analytic functions2019In: Applied Mathematics and Computation, ISSN 0096-3003, E-ISSN 1873-5649, Vol. 348, p. 513-522Article in journal (Refereed)
    Abstract [en]

    We present a rigorous numerical method for location of simple zeros of a system of two analytic functions in a rectangular cuboid domain based on the logarithmic integral. We compare this to a simpler, also rigorous, method based on bisection. The latter is determined to be more efficient in the examples considered. This is mainly due to inefficient methods for computing the logarithmic integral occurring in the former method. (C) 2018 Elsevier Inc. All rights reserved.

  • 5. Dell'Acqua, Pietro
    et al.
    Frangioni, Antonio
    Serra-Capizzano, Stefano
    Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Division of Scientific Computing. Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Numerical Analysis.
    Accelerated multigrid for graph Laplacian operators2015In: Applied Mathematics and Computation, ISSN 0096-3003, E-ISSN 1873-5649, Vol. 270, p. 193-215Article in journal (Refereed)
  • 6.
    Engblom, Stefan
    Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Division of Scientific Computing. Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Numerical Analysis.
    Computing the moments of high dimensional solutions of the master equation2006In: Applied Mathematics and Computation, ISSN 0096-3003, E-ISSN 1873-5649, Vol. 180, p. 498-515Article in journal (Refereed)
  • 7.
    Ferm, Lars
    et al.
    Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Division of Scientific Computing. Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Numerical Analysis.
    Lötstedt, Per
    Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Division of Scientific Computing. Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Numerical Analysis.
    On numerical errors in the boundary conditions of the Euler equations2002In: Applied Mathematics and Computation, ISSN 0096-3003, E-ISSN 1873-5649, Vol. 128, p. 129-140Article in journal (Refereed)
  • 8. Llibre, Jaume
    et al.
    Rodrigues, Ana
    Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
    A note on the periodic orbits of a kind of Duffing equations2013In: Applied Mathematics and Computation, ISSN 0096-3003, E-ISSN 1873-5649, Vol. 219, no 15, p. 8358-8365Article in journal (Refereed)
    Abstract [en]

    We study the periodic orbits of the modified Duffing differential equation (y) over dot + ay - epsilon y(3) = epsilon h(y, (y) over dot) with a > 0, epsilon a small parameter and h a C-2 function in its variables.

  • 9. Zaka Ullah, Malik
    et al.
    Serra-Capizzano, Stefano
    Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Division of Scientific Computing. Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Numerical Analysis. University of Insubria, Department of Science and High Technology.
    Ahmad, Fayyaz
    An efficient multi-step iterative method for computing the numerical solution of systems of nonlinear equations associated with ODEs2015In: Applied Mathematics and Computation, ISSN 0096-3003, E-ISSN 1873-5649, Vol. 250, p. 249-259Article, review/survey (Refereed)
  • 10. Zaka Ullah, Malik
    et al.
    Serra-Capizzano, Stefano
    Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Division of Scientific Computing. Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Numerical Analysis.
    Ahmad, Fayyaz
    Al-Aidarous, Eman S.
    Higher order multi-step iterative method for computing the numerical solution of systems of nonlinear equations: Application to nonlinear PDEs and ODEs2015In: Applied Mathematics and Computation, ISSN 0096-3003, E-ISSN 1873-5649, Vol. 269, p. 972-987Article in journal (Refereed)
1 - 10 of 10
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf